# SDR AALA20170607002

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 11,439 hours, 2,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81361
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT THE L4 DOOR IS BROKEN.  REPLACED EXIT LIGHT ASSEMBLY IAW AMM 33-51-00.
